MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-616
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, a nurse didn't succeed to activate the needle shield device on a safepico on thursday the 13th (b)(6).At the end of the arterial sampling, the retraction device of the gasometry syringe did not work, forcing the customer to leave the needle unsafe for the time to proceed with the compression of the puncture point and then to manipulate the syringe to manually withdraw the collection system.The event occurred several times in the same day (3 times) but had already occurred the previous days (same batch).
 
Event or Problem Description
According to the complaint, a nurse didn't succeed to activate the needle shield device on a safepico on thursday the (b)(6).At the end of the arterial sampling, the retraction device of the gasometry syringe did not work, forcing the customer to leave the needle unsafe for the time to proceed with the compression of the puncture point and then to manipulate the syringe to manually withdraw the collection system.The event occurred several times in the same day (3 times) but had already occurred the previous days (same batch).According to information received from customer january 31, 2022, the same issue appeared again on the same batch number.
 
Additional Manufacturer Narrative
Reference samples were checked and all were within specification.Problems with activation of the needle shield device are known and may occur due to assembly process error.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key13384165
Report Number3002807968-2022-00003
Device Sequence Number5136240
Product Code JKA
UDI-Device Identifier05700699566164
UDI-Public(01)05700699566164(17)231102(10)ME50
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number956-616
Device Catalogue Number956-616
Device Lot NumberME-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown